# SDR HEEA088599

- Difficulty date: July 13, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,847 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: PHI2062003
- Condition: Leaking
- Location: T/R Housing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HOUSING SEAL LEAKING. SHOP REPAIR.
